# SDR ASAA2015101213481

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 35,149 hours, 10,670 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400759050
- Condition: Damaged
- Location: Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET AND FAN BLADES, DETAILED INSPECTION FOUND 3 O'CLOCK POSITION FAN FRAME STRUT PANEL IS CRACKED ON LOWER SIDE. M, ALF.  ACFT GROUNDED. REMOVED DAMAGED PANEL, REF AMM 72-23-07.  INSTALLED REPLACEMENT PANEL REF 72-23-07-400-801-F00.
